# SDR AALA202211213946

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 28,720 hours, 12,164 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003859GT
- Condition: Binding
- Location: Aft Lt Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE AFT LEFT LAVATORY DOOR IS VERY DIFFICULT TO OPEN, CLOSE AND LOCK IN FLIGHT. REPLACED DOOR ASSEMBLY PER CMM 25-47-21.
